Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can lisinopril cause indegestion

Premium Questions

doctor1 MD

What might be a better choice for bp modification than lisinopril which has seemingly caused decreased gfr? ...

doctor1 MD

I have been on lisinopril 20mgs for a few months now and have experienced dizziness since Feburary. Could this be the result of this medication? ...

doctor1 MD

wwakness worse ( while on lisinopril). Or could there be a neurological cause fir the weakness in legs ...What is the chance that severe weakness in the legs(causing one to fall because the legs do ...

doctor1 MD

Is there a correlation between use of lisinopril and lower extremity weakness? Would consuming alcohol while on lisinopril make the leg weakness worse? ...

doctor1 MD

Hi, I take 10 mg listinipril for tricuspid regurgitation that causes hbp. But I have an abcess tooth, was given amoxicillin 500mg 3 a day for ten days. Any risk of interaction? ...

Public Forum Discussions

doctor1 MD

Hi, I just started taking Lisinopril, 5mgs., 5 days ago and have been experiencing gas pressure in upper stomach on and off since I started taking this medicine. Could this be a side effect ...

doctor1 MD

Yes, Is Lisinopril a nitrate, YYYY@YYYY , my husband is getting dizzy, He also takes Sildenafil citrate, is this what is making him dizzy, we read where you can take them together, Why would the doctor ...

doctor1 MD

Have you ever known Lisinopril to cause diarrhea? I have seen a doctor twice....not much help. I have been struggling for over a month. Everything else is fine. My diet is good. For a while I tried ...

doctor1 MD

I am 67 in good health and recently started taking 10mg lisonopril. While it has brought my blood pressure down I have now developed heartburn. I have never had heartburn in my life. My doctor says this is not a symptom of lisonopril. Could this...

doctor1 MD

came back normal. I have read that some other people taking lisinopril have had the same symptoms as me and I have been taking lisinopril for over 2 years. It controls my blood pressure so I m hesitant ...

doctor1 MD

says it s very much like having had too much to drink. He does have a prescription for lisinopril ... that break. Would that possibly cause symptoms like this? ...

doctor1 MD

I have had a cough for about 2 months. I was taking Lisinopril and stopped because my dr. thought it might be causing the cough. I ve been off of it for about 1 month but my cough, though slight is still ...

doctor1 MD

I am looking for a blood pressure medicine that does not have pancreatitis as a possible side effect. My husband had acute pancreatitis a few years ago and recently started taking lisinopril again ...

doctor1 MD

to 90 range, after monitoring it for a month my p.a. prescribed a 5mg. one a day tablet for Lisinopril ... think this could be the cause ...

doctor1 MD

I was taking lisinopril with hctz the dr told me that was why I had angioedema, I went to allergist (have history of uticaria) she told me to go ahead and try lisinopril again and my internal medicine Dr ...

Mobile Questions and Answers

doctor1 MD

dear sir lisinopril is a drug used for hypertension.in my opinion it willnot cause problems like tooth decay.but it may cause some cough.

doctor1 MD

Lisinopril is not the anti-hypertensive of choice during pregnancy,as it can cause sever damage to the feotus even death,there are many more and safe anthypertensive for control of blood pressure during pregnancy.warfarin does cause abortion if used during pregnancy

doctor1 MD

Hi and welcome, If you stopped abruptly sometimes it may cause hemiparesis or hemiplegia. Usually we advice patient's some maintenance dose for hypertension. Continue to take Lisinopril even if you feel well. Do not stop Lisinopril without talking to your doctor. Wish you speedy recovery Thanks